Taiwanese Journal of Mathematics

THE CHAOS OF THE SOLUTION SEMIGROUP FOR THE QUASI-LINEAR LASOTA EQUATION

Yu-Hsien Chang and Cheng-Hong Hong

Full-text: Open access

Abstract

This paper is concerned with the solution semigroup of a quasi-linear Lasota equation. We show the existence and uniqueness of a solution semigroup for the quasi-linear Lasota equation. We also find a necessary and sufficient condition for the solution semigroup of the equation to be chaotic.

Article information

Source
Taiwanese J. Math., Volume 16, Number 5 (2012), 1707-1717.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500406791

Digital Object Identifier
doi:10.11650/twjm/1500406791

Mathematical Reviews number (MathSciNet)
MR2970679

Zentralblatt MATH identifier
1251.35034

Subjects
Primary: 35K30: Initial value problems for higher-order parabolic equations 47D03: Groups and semigroups of linear operators {For nonlinear operators, see 47H20; see also 20M20}

Keywords
Lasota equation $C_{0}$-semigroup

Citation

Chang, Yu-Hsien; Hong, Cheng-Hong. THE CHAOS OF THE SOLUTION SEMIGROUP FOR THE QUASI-LINEAR LASOTA EQUATION. Taiwanese J. Math. 16 (2012), no. 5, 1707--1717. doi:10.11650/twjm/1500406791. https://projecteuclid.org/euclid.twjm/1500406791


Export citation

References

  • \item[1.] C. J. K. Batty, Derivations on the line and flow along orbits, Pacific Journal of Mathmatics, 126(2) (1987), 209-225.
  • \item[2.] A. L. Dawidowicz, N. Haribash and A. Poskrobko, On the invariant measure for the quasi-linear Lasota equation, Math. Meth. Appl. Sci., 30 (2007), 779-787.
  • \item[3.] A. L. Dawidowicz and A. Poskrobko, On chaotic and stable behaviour of the von Foerster-Lasota equation in some Orlicz spaces, Proc. of the Est. Acad. Sci., 57(2) (2008), 61-69.
  • \item[4.] A. Lasota and T. Szarek, Dimension of measures invariant with respect to the Wa'zewska partial differential equation, J. Differential Equations, 196 (2004), 448-465.
  • \item[5.] M. C. Mackey and H. Schwegle, Ensemble and trajectory statistics in a nonlinear partial differential equation, Journal of Statistical Physics, 70(1-2) (1993).
  • \item[6.] R. Rudnicki, Chaos for some infinite-demensional dynamical systems, Math. Meth. Appl. Sci., 27 (2004), 723-738.
  • \item[7.] Fukiko Takeo, Chaos and hypercyclicity for solution semigroups to some partial differential equations, Nonlinear Analysis, 63 (2005), e1943-e1953.
  • \item[8.] Fukiko Takeo, Chatoic or hypercyclic semigroups on a function space $C_{0}\left( I,C\right) $ or $L^{p}\left( I,C\right) $, SUT Journal of Mathmatics, 41(1) (2005), 43-61.